# SDR CA071126008

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 766283C
- Part serial: 1369
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ACCORDING TO THE CREW WRITE UP: NR1- HYD 3A FAILED ( HYP PUMP 3A CAUTION MSG POSTED) ELECTRICALLY POWERED BY AC BUS NR2 - (GEN2 FAILED) WE DID NOT GET A AMBER GEN FAIL INDICATION OR WARNING. AC BUS 2 FAILED AGAIN, NO WARNING. TRU 2 AND ESS TRU FAILED, NO WARNING. GEN AND IDG PINK ON SYNOPTIC PAGE AND PURPLE DASH LINES FOR KVA, V, HZ.   GEN1 DID NOT PICK UP AC BUS 2.  MAINTENANCE RAN THE ENGINES, CYCLED THE IDG SW (AUTO/OFF/RESET), COULD NOT DUPLICATE.  PLACED A GCU ON ORDER. BASED ON THE MDC INFORMATION.  GCU  NR 2 REPLACED. (TC NR 20071126008)
